# SDR CA991210064

- Difficulty date: November 5, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Part time: 3,301 cycles
- Component: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) EICAS MESSAGE RECEIVED ALONG WITH ENG OIL AURAL MESSAGE. ENG WAS SHUT DOWN.
